MathSciNet Relay Station
MathSciNet bibliographic data
MR970904 (90d:03126) 03F30 (03D20 03F10 03F15)
Ratajczyk, Z. A combinatorial analysis of functions provably recursive in ${\rm I}\Sigma\sb n$. Fund. Math. 130 (1988), no. 3, 191–213.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement